| Model Number |
1516-20-608 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); No Code Available (3191)
| Date of Event |
05/29/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address pain.Tibial lights up in bone scan.Upon removal, the tibia did not seem grossly loose.X-rays did not have obvious signs of loosening either.The surgeon took out the 2 tibia parts and left the femur and patella.The surgeon implanted a attune revision size 4 tray, 37 sleeve and a 14x110 stem.A competitor cement was used.Doi: (b)(6) 2014, dor: (b)(6) 2020, right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthese considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.